RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 5, Pages 1167–1174 (Mi smj2595)  

The mean integral curvature and infinitesimal deformations of a surface in a three-dimensional Riemannian space

M. V. Neshchadimab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We find a formula for the derivative of the mean integral curvature of a surface in a three-dimensional Riemannian space with respect to infinitesimal deformations.

Keywords: mean integral curvature, infinitesimal deformation.

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:5, 954–960

Bibliographic databases:

Document Type: Article
UDC: 514.772
Received: 18.11.2013

Citation: M. V. Neshchadim, “The mean integral curvature and infinitesimal deformations of a surface in a three-dimensional Riemannian space”, Sibirsk. Mat. Zh., 55:5 (2014), 1167–1174; Siberian Math. J., 55:5 (2014), 954–960

Citation in format AMSBIB
\Bibitem{Nes14}
\by M.~V.~Neshchadim
\paper The mean integral curvature and infinitesimal deformations of a~surface in a~three-dimensional Riemannian space
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 5
\pages 1167--1174
\mathnet{http://mi.mathnet.ru/smj2595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3289118}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 5
\pages 954--960
\crossref{https://doi.org/10.1134/S0037446614050139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344337300013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84911963947}


Linking options:
  • http://mi.mathnet.ru/eng/smj2595
  • http://mi.mathnet.ru/eng/smj/v55/i5/p1167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:69
    Full text:20
    References:16
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019